×

zbMATH — the first resource for mathematics

Some delay integral inequalities on time scales. (English) Zbl 1189.26046
Summary: Using Gronwall’s inequality, we investigate some delay integral inequalities on time scales, which provide explicit bounds on unknown functions. Our results unify and extend some delay integral inequalities and their corresponding discrete analogues. The inequalities given here can be used as tools in the qualitative theory of certain classes of delay dynamic equations on time scales.

MSC:
26D15 Inequalities for sums, series and integrals
26E70 Real analysis on time scales or measure chains
34N05 Dynamic equations on time scales or measure chains
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hilger, S., Analysis on measure chains—A unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[2] Bohner, M.; Peterson, A., Dynamic equations on time scales: an introduction with applications, (2001), Birkhäuser Boston · Zbl 0978.39001
[3] Bohner, M.; Peterson, A., Advances in dynamic equations on time scales, (2003), Birkhäuser Boston · Zbl 1025.34001
[4] Bohner, M.; Erbe, L.; Peterson, A., Oscillation for nonlinear second order dynamic equations on a time scale, J. math. anal. appl., 301, 491-507, (2005) · Zbl 1061.34018
[5] Chang, Y.K.; Li, W.T., Existence results for second-order dynamic inclusion with \(m\)-point boundary value conditions on time scales, Appl. math. lett., 20, 885-891, (2007) · Zbl 1154.34310
[6] Agarwal, R.P.; Bohner, M.; Peterson, A., Inequalities on time scales: A survey, Math. inequal. appl., 4, 535-557, (2001) · Zbl 1021.34005
[7] Akin-Bohner, E.; Bohner, M.; Akin, F., Pachpatte inequalities on time scales, J. inequal. pure appl. math., 6, (2005), Article 6. [Online: http://jipam.vu.edu.au/] · Zbl 1086.34014
[8] Wong, F.; Yeh, C.C.; Yu, S.L; Hong, C.H., Young’s inequality and related results on time scales, Appl. math. lett., 18, 983-988, (2005) · Zbl 1080.26025
[9] Li, W.N., Some new dynamic inequalities on time scales, J. math. anal. appl., 319, 802-814, (2006) · Zbl 1103.34002
[10] Wong, F.; Yeh, C.C.; Hong, C.H., Gronwall inequalities on time scales, Math. inequal. appl., 9, 75-86, (2006) · Zbl 1091.26020
[11] Li, W.N.; Sheng, W., Some nonlinear dynamic inequalities on time scales, Proc. Indian acad. sci. math. sci., 117, 545-554, (2007) · Zbl 1149.34308
[12] Anderson, D.R., Dynamic double integral inequalities in two independent variables on time scales, J. math. inequal., 2, 163-184, (2008) · Zbl 1170.26306
[13] Li, W.N.; Han, M.; Meng, F.W., Some new delay integral inequalities and their applications, J. comput. appl. math., 180, 191-200, (2005) · Zbl 1067.26019
[14] Li, W.N.; Zhang, Q.; Qiu, F., Some nonlinear delay discrete inequalities and their applications, Demonstratio math., 39, 771-782, (2006) · Zbl 1116.26020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.